Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joeybob2000

19 Year Old Rower on Accutane

Recommended Posts

A little bit about myself. I've had acne since the summer before senior year of High School, about 2 years ago. Since then, I'm pretty sure me and my derm covered most of the treatments approved by the FDA. I've been on Finacea, Benzoyl Peroxide, Tazarotene, Doxycycline, and probably more i can't remember.

Anyways, through those 2 years my acne has certainly improved, but never disappeared. I've always had a very shiny face, and a slightly red complexion. But alas, finally I am on Accutane. I took my first pills today, and am looking forward to great results.

One of the main reasons i'm starting this log is because I am in the middle of a very intense summer weight lifting a cardio program, so for anyone who is hesitating because of sports, I will tell you how i feel throughout the treatment. (although i'm pretty sore because of the weight training anyway)

My dosage is 60mg/day of Claravis (which has the most ridiculous packaging known to mankind) Also, i'm 6'2" and 165 Lbs (75Kg)

Share this post


Link to post
Share on other sites

Yea im a high performance athlete aswell (mixed martial artist) and yea u will definitely notice that you are more brittle later on in your course. Its really important to listen to your body and beware especially of overuse injuries cause accutane makes your more susceptible to that stuff. Just drink a lot of water, get a lot of sleep, and be smart with your training. But im sure you already new that stuff.

Share this post


Link to post
Share on other sites

Alrighty then, day 3 just passed, and so far so good. My face isn't peeling, and my lips are still very much moist. I've been drinking tons of water, and taking Vitamin E (heard somewhere that it was a good idea, can't hurt).

The only side effect I have experienced so far is quite significant lower back pain, which could be attributed to the squats I did today (set a new personal best!), but I really feel like it is the Accutane. The pain is managable, but persistant and annoying.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×